American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 73 found      Go to page: 1 2 3

[31] William Heinzer and Craig Huneke. Gaussian polynomials and content ideals. Proc. Amer. Math. Soc. 125 (1997) 739-745. MR 1401742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Paul-Jean Cahen, Evan G. Houston and Thomas G. Lucas. Discrete valuation overrings of Noetherian domains. Proc. Amer. Math. Soc. 124 (1996) 1719-1721. MR 1317033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] D. D. Anderson and Bernadette Mullins. Finite factorization domains . Proc. Amer. Math. Soc. 124 (1996) 389-396. MR 1322910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] William Heinzer and Sylvia Wiegand. Prime ideals in polynomial rings over one-dimensional domains . Trans. Amer. Math. Soc. 347 (1995) 639-650. MR 1242087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] D. D. Anderson. A note on minimal prime ideals . Proc. Amer. Math. Soc. 122 (1994) 13-14. MR 1191864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Songqing Ding. Auslander's $\delta$-invariants of Gorenstein local rings . Proc. Amer. Math. Soc. 122 (1994) 649-656. MR 1203983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Henri Dichi and Daouda Sangare. Filtrations, asymptotic and Pr\"uferian closures, cancellation laws . Proc. Amer. Math. Soc. 113 (1991) 617-624. MR 1064901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Raymond C. Heitmann and Stephen McAdam. Comaximizable primes . Proc. Amer. Math. Soc. 112 (1991) 661-669. MR 1049136.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Melvin Hochster and Craig Huneke. Tight closure, invariant theory, and the Brian\c con-Skoda theorem . J. Amer. Math. Soc. 3 (1990) 31-116. MR 1017784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Mutsumi Amasaki. Application of the generalized Weierstrass preparation theorem to the study of homogeneous ideals . Trans. Amer. Math. Soc. 317 (1990) 1-43. MR 992603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] William J. Heinzer and Ira J. Papick. Remarks on a remark of Kaplansky . Proc. Amer. Math. Soc. 105 (1989) 1-9. MR 973834.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Louis J. Ratliff. $\Delta$-closures of ideals and rings . Trans. Amer. Math. Soc. 313 (1989) 221-247. MR 961595.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Budh Nashier. On choosing generating sets for ideals . Proc. Amer. Math. Soc. 100 (1987) 233-234. MR 884457.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Stephen McAdam and L. J. Ratliff. Sporadic and irrelevant prime divisors . Trans. Amer. Math. Soc. 303 (1987) 311-324. MR 896024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Stephen McAdam. Grade schemes and grade functions . Trans. Amer. Math. Soc. 288 (1985) 563-590. MR 776393.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Ada Maria de S. Doering and Yves Lequain. Chain of prime ideals in formal power series rings . Proc. Amer. Math. Soc. 88 (1983) 591-594. MR 702281.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] L. J. Ratliff. Note on simple integral extension domains and maximal chains of prime ideals . Proc. Amer. Math. Soc. 77 (1979) 179-185. MR 542081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Raymond C. Heitmann. Examples of noncatenary rings . Trans. Amer. Math. Soc. 247 (1979) 125-136. MR 517688.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] H. G. Dales and J. Esterle. Discontinuous homomorphisms from $C\left( X \right)$. Bull. Amer. Math. Soc. 83 (1977) 257-259. MR 0430786.
Abstract, references, and article information
View Article: PDF

[50] Augusto Nobile. A note on flat algebras . Proc. Amer. Math. Soc. 64 (1977) 206-208. MR 0498548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Thomas C. Craven. Stability in Witt rings . Trans. Amer. Math. Soc. 225 (1977) 227-242. MR 0424800.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Phillip Lestmann. Simple going down in PI rings . Proc. Amer. Math. Soc. 63 (1977) 41-45. MR 0432619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] L. J. Ratliff and S. McAdam. Maximal chains of prime ideals in integral extension domains. I . Trans. Amer. Math. Soc. 224 (1976) 103-116. MR 0437513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] L. J. Ratliff. Maximal chains of prime ideals in integral extension domains. II . Trans. Amer. Math. Soc. 224 (1976) 117-141. MR 0437514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Ira J. Papick. Topologically defined classes of going-down domains. Bull. Amer. Math. Soc. 81 (1975) 718-721. MR 0379481.
Abstract, references, and article information
View Article: PDF

[56] Judith D. Sally. On the number of generators of powers of an ideal . Proc. Amer. Math. Soc. 53 (1975) 24-26. MR 0392969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Sylvia Wiegand. Locally maximal Bezout domains . Proc. Amer. Math. Soc. 47 (1975) 10-14. MR 0417148.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] H. Bresinsky. On prime ideals with generic zero $x\sb{i}=t\sp{n\sb{i}}$ . Proc. Amer. Math. Soc. 47 (1975) 329-332. MR 0389912.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Satoshi Suzuki and Jun-ichi Nishimura. Higher differential algebras of discrete valuation rings. Bull. Amer. Math. Soc. 80 (1974) 865-867. MR 0376646.
Abstract, references, and article information
View Article: PDF

[60] David E. Brown. Valuations and rings of quotients . Proc. Amer. Math. Soc. 43 (1974) 277-282. MR 0347792.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 73 found      Go to page: 1 2 3